Alert archive / New Jersey / Small Craft Advisories in 2009
Small Craft Advisory 81, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 6, 2009, 10:52 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2009, 10:52 AM EST (15:52 UTC)
- Expired
- Nov 6, 2009, 3:08 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
370 WHUS71 KPHI 061552 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1052 AM EST FRI NOV 6 2009 ANZ430-431-450>455-062300- /O.CAN.KPHI.GL.W.0017.000000T0000Z-091106T1700Z/ /O.NEW.KPHI.SC.Y.0081.091106T1552Z-091106T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1052 AM EST FRI NOV 6 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS WILL CONTINUE TO DIMINISH DURING THE AFTERNOON... AND THE SMALL CRAFT ADVISORY CONDITIONS SHOULD RELAX BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
410 WHUS71 KPHI 062008 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 308 PM EST FRI NOV 6 2009 ANZ430-431-450>455-062115- /O.CAN.KPHI.SC.Y.0081.000000T0000Z-091106T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 308 PM EST FRI NOV 6 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DROPPED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 6:33 AM EST, 4 hours 19 minutes earlier.
Area forecast discussion, Nov 6, 6:33 AM EST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 633 AM EST FRI NOV 6 2009 .SYNOPSIS... A LARGE HIGH PRESSURE SYSTEM BUILDING IN FROM THE WEST WILL SETTLE OVER OUR AREA TONIGHT AND THEN MOVE SLOWLY OFF TO THE SOUTH AND EAST OVER THE WEEKEND. THE HIGH WILL CONTINUE TO BRING FAIR DRY WEATHER TO OUR REGION INTO EARLY NEXT WEEK. A COLD FRONT IS FORECAST TO MOVE ACROSS LATE TUESDAY OR TUESDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE MOVING IN FROM THE WEST BROUGHT CLEARING SKIES OVERNIGHT. EXPECT PLENTY OF SUNSHINE TODAY FOR OUR SOUTHERN SECTIONS. NORTHERN AREAS WILL SEE PARTLY CLOUDY CONDITIONS AS THE COLD AIR ADVECTION PRODUCES SOME CU/SC. EVEN THESE WILL BEGIN TO DECREASE DURING THE AFTERNOON. TODAY WILL BE THE COLDEST DAY OF THIS WEATHER REGIME WITH HIGHS ONLY IN THE 40S AND LOW 50S. && .SHORT TERM /6PM THIS EVENING THROUGH SUNDAY NIGHT/... THE HIGH PRESSURE SYSTEM WILL SETTLE OVER OUR AREA TONIGHT BRINGING CLEAR SKIES AND CALM WINDS. THESE IDEAL RADIATING CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE 20S TO MID 30S. THE HIGH WILL DRIFT SLOWLY OFF TO THE SOUTH AND EAST THROUGH THE WEEKEND. THIS WILL MEAN A CONTINUATION OF FAIR DRY WEATHER. IT WILL ALSO BRING A REBOUND IN TEMPERATURES WITH HIGHS SATURDAY IN THE UPPER 40S AND 50S. SUNDAY WILL BE EVEN MILDER WITH HIGHS RANGING FROM THE MID 50S TO THE MID 60S. && .LONG TERM /MONDAY THROUGH THURSDAY/... AN UPPER LEVEL RIDGE IS FORECAST TO BEGIN SLIDING OFF THE EAST COAST ON MONDAY. AN UPPER LEVEL TROUGH IS EXPECTED TO DROP DOWN FROM THE NORTHWEST ON TUESDAY AND ITS AXIS SHOULD PASS OVER OUR REGION EARLY ON WEDNESDAY. THE TROUGH IS FORECAST TO PROGRESS TO OUR EAST ON WEDNESDAY NIGHT AND THURSDAY, ALLOWING ANOTHER RIDGE TO BEGIN BUILDING OVERHEAD FROM THE WEST. AT THE SURFACE, THE HIGH PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY OFF TO THE SOUTH AND EAST MONDAY INTO TUESDAY. A COLD FRONT, ASSOCIATED WITH THE UPPER TROUGH, IS THEN FORECAST TO CROSS THE AREA LATE TUESDAY OR TUESDAY NIGHT. ANOTHER HIGH WILL FOLLOW FOR WEDNESDAY AND THURSDAY. WE HAVE MAINTAINED THE CHANCE OF SHOWERS ON TUESDAY NIGHT. BEFORE THE COLD FRONT PASSES, TEMPERATURES IN OUR REGION SHOULD BE A BIT ABOVE NORMAL FOR THIS TIME OF THE YEAR. AFTER THE FRONT, TEMPERATURES WILL LIKELY RETURN TO NEAR OR SLIGHTLY BELOW NORMAL LEVELS. && .AVIATION /11Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. COLD AIR ADVECTION CLOUDS STREAMING DOWN FROM THE NORTH WITH BASES NO LOWER THAN 4,500 FT MAY BECOME BROKEN FOR A FEW HOURS...OTHERWISE SUPER VFR WEATHER TODAY AND FOR THE NEXT COUPLE OF DAYS. GUSTY NORTHWEST WINDS TO 25 KTS AT TIMES TO CONTINUE INTO THE LATE MORNING THEN DIMINISHING BY 10 KTS IN THE PM THEN GENERALLY CALM OVERNIGHT. OUTLOOK... HIGH PRESSURE MOVES INTO TODAY THEN OFFSHORE SATURDAY AND REMAINS IN PLACE THROUGH EARLY NEXT WEEK. THIS SHOULD PROVIDE VFR CONDITIONS THROUGH EARLY NEXT WEEK. A FRONTAL BOUNDARY MAY AFFECT THE AREA LATE TUESDAY OR WEDNESDAY. && .MARINE... OFFSHORE WINDS WITH GUST TO NEAR MINIMUM GALE FORCE(34KT) UNTIL AROUND NOONTIME THEN THEY CONTINUE DIMINISHING DURING THE LATE AFTERNOON AND EVENING. WILL CONTINUE THE GALE WARNING UNTIL LATE MORNING THEN SMALL CRAFT CONDITIONS FOR A FEW HOURS THIS EVENING. OTHERWISE...HIGH PRESSURE WILL BUILD TO THE COASTAL WATERS TODAY AND PERSIST INTO EARLY NEXT WEEK. THE NORTHWEST WINDS WILL BACK AROUND TO THE SOUTHWEST LATE SATURDAY. SHOULD BE A COUPLE OF NICE DAYS OUT ON THE WATER. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL NOON EST TODAY FOR ANZ430-431-450>455. && SYNOPSIS...RPW NEAR TERM...RPW SHORT TERM...RPW LONG TERM...IOVINO AVIATION...EBERWINE MARINE...EBERWINE
Hazardous weather outlook, Nov 6, 3:29 AM EST, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EST FRI NOV 6 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-070830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 329 AM EST FRI NOV 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EST FRI NOV 6 2009 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
Nearby
Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.